Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Concerned about side effects of intraconazole. Child has cystic fibrosis

Good morning . . . It has been recommended my granddaughter start on intraconazole, she is 8, I am concerned about the side affects as she has cystic fibrosis . . . I have been one to do my best to treat naturopathically to avoid side affects. .,. It has been recommended she start on colostrum powder. Is there a problem using both? Thank you Maree
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

Itraconazole is an antifungal medicine. You have not mentioned the reason for the prescription of this medicine. Till knowing the reason for its prescription it is difficult to say which is better - this medicine or colostrum powder.

Colostrum powder is milk from colostrum and can be given with itraconazole.

I hope I have answered your query to your satisfaction.

Wishing your granddaughter an early recovery.


Rajiv K Khandelwal
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor